Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm guessing there red marks.....but I don't know, I felt them and they still have a bump underneath the skin. I guess they might be still active them?

I'm going on 80mg of accutane daily, so I'm hoping these clear up after I'm done my cycle of tane.

What do you all think they are? Will they go away with tane?

[attachmentid=4172]

post-38857-1144723517_thumb.jpg

post-38857-1144723517_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×